# SDR IPXA2014092684431

- Difficulty date: August 31, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 90,211 hours, 15,267 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65B018494850
- Condition: Cracked
- Location: Bs 2231
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION D, BS 2231, STR 16R, FRAME CRACKED.   REPAIRED IAW RI RI-53-60-10699, REV A & EO NR B747-5340-55604-A.
